교수진

교수진(A-Z) 페이지 본문 내용

현재 문서 위치
> 생도교육 > 교수진

교수진

목록보기

공학처 교수소개

 

  계급/성명

  김세라

 

 

  사 무 실

055-907-5234

 

  전화번호

 

 

 

 

 

학 력

  2004.03 - 2007.08 부산대학교 수학과 학사
  2008.03 - 2010.02 부산대학교 수학과 석사
  2012.08 - 2014.05 University of South Alabama 수학과 석사
  2010.03 - 2017.02 부산대학교 수학과 박사

 

 

경 력

  2017.03 - 2017.08 부산대학교 BK21 박사후연구원
  2017.09 - 2021.06 부산대학교 수리과학연구소 연구원
  2021.07 - 현재 해군사관학교 조교수

 

 

연구분야

  위상수학, 매듭론

 

 

수업과목

  대학수학, 미적분학, 선형대수학

 

 

학술활동

 ◇ 학술논문
    Y. H. Im and S. Kim, Polynomial invariants for virtual knots via virtualization moves, East Asian
    Math. J. Volume 36, No. 5 (2020)
    K. Lee, Y. H. Im and S. Kim, State sum invariants for flat virtual links from the chord index,
    Journal of Knot Theory and Its Ramifications. Volume 29, No.5, (2020)
    Y. H. Im, S. Kim and K. Lee, Embeddings from the set of long flat virtual knots to the set of long
    virtual knots and applications, Journal of Knot Theory and Its Ramifications. Volume 29, No.5,
    (2020)
    K. Lee, Y. H. Im and S. Kim, A family of polynomial invariants for flat virtual knots, Topology and
    its Applications. Volume 264 (2019)
    Y. H. Im and S. Kim, Polynomial invariants of long virtual knots, East Asian Math. J. Volume 35,
    No. 1 (2019)
    S. Kim, Y. H. Im and S. Lee, A family of polynomial invariants for knotoids, Journal of Knot Theory
    and Its Ramifications. Volume 27, No.11, (2018)
    Y. H. Im and S. Kim, A sequence of polynomial invariants for Gauss diagrams, Journal of Knot Theory
    and Its Ramifications. Volume 26, No.7, (2017)
    Y. H. Im, S. Kim and K. I. Park, Polynomial invariants via odd parities for virtual link diagrams
    J. Knot Theory and Its Ramifications. Volume 26, No.4, (2017)
    Y. H. Im, S. Kim and K. I. Park, Some polynomial invariants of virtual links via a parity, Journal
    of Knot Theory and Its Ramifications. Volume 26, Issue 1, (2017)
    Y. Bae, J. Scott Carter, S. Choi and S. Kim, Non-orientable surfaces in 4-dimensional space, Journal
    of Knot Theory and Its Ramifications. Volume 23, Issue 11, (2014).
    Y. H. Im, S. Kim and D. Lee, The parity writhe polynomials for virtual knots and at virtual knots,
    J. Knot Theory and Its Ramifications. Volume 22, Issue 01, (2013).
    Y. H. Im, S. Kim and K. Lee, Invariants of flat virtual links induced from Vassiliev invariants of
    degree one for virtual links, Journal of Knot Theory and Its Ramifications. Volume 20, Issue 12,
    (2011).
    Y. H. Im, S. Kim and K. I. Park, A polynomial invariant of virtual magnetic link diagrams, Osaka
    J. Math. Volume 48, Number 4, 1095-1114 (2011)

 

 

목록보기